# SDR RAIA970307

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Condition: Failed
- Location: Rt Engine
- Part time: 49 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7136 - RIGHT GENERATOR FELL OFF LINE.  MAINTENANCE REPLACED RIGHT STARTER GENERATOR.  (M)
